# SDR 9621919908

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 609
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE WING TO FUSELAGE ATTACH FITTING, FS 609 BETWEEN LONGERONS 22R TO 23R.  REPAIRED FITTING (P/N 5910006-44) PER EA 99-111296.
